# SDR UPS02839565

- Difficulty date: September 19, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 74,722 hours, 48,614 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CABIN L9R CRACKED AT FS 340     REMOVED CRACKED LONG SECT AT L9R FS 340, LOCATED AND DRILLED LONG AN D SPLICE (PART# DC9-53B-009-3) IAW DC8 SRM 51-1-24, ALODINED AND PRI MED IAW DC8 SRM 51-1-8, INSTALLED LONG AND SPLICE IAW DC8 SRM 51-1-2 1
